# SDR SWIA2020042350256

- Difficulty date: March 10, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT OUTBOARD FLAP HINGE LUG FITTINGS HAVE CORRODED HARDWARE (692BB AND 697BB).   (C-CHECK) RO 4/21/2020   REMOVED CORRODED AND INSTALLED 2 EA. NEW RH OB FLAP HINGE NUTS USING TORQUE WRECH TUC4198, CAL. DUE 5/31/21,  REF. CRJ200 AMM.
